# SDR HALA20250210056

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 39,264 hours, 6,209 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,383 hours, 4,264 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 1 Eing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ATB - FUEL LEAK #1 ENG. FOUND TUBE PN:FW53576 BETWEEN THE #1 ENG FUEL PUMP AND LP FUEL FILTER LEAKING. REMOVED DAMAGED TUBE. REPLACED TUBE P/N: FW53576 PER AMM 70-12-01-400-002-A. ENG IDLE RUN AND LEAK CHECKED GOOD. OK FOR SERVICE.
